Alert archive / New York / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 33, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 31, 2017, 4:25 PM EDT for 4 counties in New York. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2017, 4:25 PM EDT (20:25 UTC)
- Expired
- May 31, 2017, 5:30 PM EDT
- In force
- 65 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Albany County, NY, Columbia County, NY, Greene County, NY, Rensselaer County, NY
The radar
The Albany radar (KENX), 20 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 4:34 PM EDT | TSTM WND DMG | 1 Ese Loudonville, NY | TREE DOWN ON PRINCESS LANE |
| May 31, 4:36 PM EDT | TSTM WND DMG | 1 Ese Loudonville, NY | TREE DOWN ON CHERRY TREE ROAD |
| May 31, 4:50 PM EDT | TSTM WND DMG | 1 Sse Ives Corner, NY | TREES AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 1:22 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
520
WUUS51 KALY 312025
SVRALY
NYC001-021-039-083-312130-
/O.NEW.KALY.SV.W.0033.170531T2025Z-170531T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
425 PM EDT WED MAY 31 2017
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Northeastern Columbia County in east central New York...
Albany County in east central New York...
Northeastern Greene County in east central New York...
Southern Rensselaer County in east central New York...
* Until 530 PM EDT
* At 424 PM EDT, a severe thunderstorm was located near Westerlo, or
16 miles southwest of Delmar, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
New Baltimore, Ravena and Feura Bush around 445 PM EDT.
Delmar and Selkirk around 450 PM EDT.
Castleton-On-Hudson around 455 PM EDT.
East Greenbush around 500 PM EDT.
Nassau around 505 PM EDT.
West Sand Lake around 510 PM EDT.
Averill Park around 515 PM EDT.
Stephentown around 520 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4236 7420 4271 7416 4271 7331 4238 7340
TIME...MOT...LOC 2024Z 251DEG 30KT 4246 7406
HAIL...1.00IN
WIND...60MPH
$$
JPV2 follow-up statements
886
WWUS51 KALY 312043
SVSALY
Severe Weather Statement
National Weather Service Albany NY
443 PM EDT WED MAY 31 2017
NYC001-021-039-083-312130-
/O.CON.KALY.SV.W.0033.000000T0000Z-170531T2130Z/
Columbia NY-Albany NY-Greene NY-Rensselaer NY-
443 PM EDT WED MAY 31 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN COLUMBIA...SOUTHEASTERN ALBANY...NORTHEASTERN GREENE
AND SOUTHERN RENSSELAER COUNTIES...
At 442 PM EDT, a severe thunderstorm was located near Ravena, or 13
miles south of Delmar, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
New Baltimore, Ravena and Selkirk around 455 PM EDT.
Valatie, Castleton-On-Hudson and Kinderhook around 505 PM EDT.
Nassau around 515 PM EDT.
Stephentown and New Lebanon around 530 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4236 7406 4271 7393 4271 7331 4238 7340
TIME...MOT...LOC 2042Z 260DEG 26KT 4244 7392
HAIL...1.50IN
WIND...60MPH
$$
JPV465
WWUS51 KALY 312110
SVSALY
Severe Weather Statement
National Weather Service Albany NY
510 PM EDT WED MAY 31 2017
NYC001-039-312119-
/O.CAN.KALY.SV.W.0033.000000T0000Z-170531T2130Z/
Albany NY-Greene NY-
510 PM EDT WED MAY 31 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALBANY AND
NORTHEASTERN GREENE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM EDT for
western Massachusetts...and east central New York.
LAT...LON 4271 7331 4238 7340 4237 7379 4244 7377
4246 7378 4271 7364
TIME...MOT...LOC 2109Z 265DEG 23KT 4243 7369
$$
NYC021-083-312130-
/O.CON.KALY.SV.W.0033.000000T0000Z-170531T2130Z/
Columbia NY-Rensselaer NY-
510 PM EDT WED MAY 31 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN COLUMBIA AND SOUTHERN RENSSELAER COUNTIES...
At 509 PM EDT, a severe thunderstorm was located over Valatie, or
near Chatham, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Nassau around 520 PM EDT.
New Lebanon around 530 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4271 7331 4238 7340 4237 7379 4244 7377
4246 7378 4271 7364
TIME...MOT...LOC 2109Z 265DEG 23KT 4243 7369
HAIL...1.00IN
WIND...60MPH
$$
JPVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:05 PM EDT, 20 minutes earlier.
Area forecast discussion, May 31, 4:05 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Albany NY
405 PM EDT Wed May 31 2017
.SYNOPSIS...
Strong to severe thunderstorms will be possible this afternoon and
evening as an upper level disturbance crosses the region. High
pressure will then build in for late tonight through Friday,
bringing mainly fair conditions, although isolated to scattered
showers are still possible both Thursday and Friday afternoon.
Temperatures will be warmer than recent days, although remaining
slightly below seasonal levels.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A Severe Thunderstorm Watch is in effect for the entire
forecast area through 9 PM EDT...
Convection is underway this afternoon with multiple reports of
pea size hail and some gusty winds. Expect strong to severe
storms will continue through the remainder of the afternoon as
storms progress eastward and tap into better instability.
Damaging winds and quarter size hail will be the primary threats
through this afternoon.
Tonight should serve as a transition period with gradual
clearing and cooler temperatures. However, overnight lows will
remain mild, in the upper 40s to lower 50s area wide.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
The short term period will be dominated by a deepening upper
level low digging into New England with several impulses
rotating around the low and across the area. On Thursday,
cooler, dry air will work into New York, as high pressure
begins nosing into the region. This should limit any rain
chances across the area, with the exception of an isolated
shower or two across the Adirondacks and Mohawk Valley regions
as an upper impulse passes by. Behind the impulse, gusty
west/northwest winds will develop in the afternoon, with some
gusts possibly reaching 25-35 mph, especially within the Mohawk
Valley/Capital Region and Berkshires. High temperatures should
reach the lower/mid 70s in most valley areas, with mainly 60s
across higher elevations. Some portions of the mid Hudson Valley
could approach 80 due to enhanced downsloping.
Thursday night will be mainly clear and cool. Lows should be
cooler, mainly ranging from the upper 30s/lower 40s across
higher elevations, to the upper 40s to lower 50s in valley
areas.
Friday and Friday night, the upper low shifts east as a strong
impulse dives out of Canada. This impulse will help deepen the
low and shift it towards our area. With the upper low mainly
overhead, there will be an increase in cloudiness and slightly
cooler temperatures on Friday. A weak cold will track through
the region during the afternoon with scattered showers and
thunderstorms possible. Highs on Friday are expected in the
upper 60s to lower 70s but around 60 to lower 60s across the
higher terrain. Friday night, temperatures will dip into the low
to mid 40s in the high terrain and near 50 in the valleys.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
The first half of the weekend will be dry...but the balance of
the extended period will be one of our wettest periods of the
season thus far. Weak high pressure quickly succumbs to a
moisture-rich system with deep overrunning more reminiscent of
early spring than early summer. This system tracks more or less
east across the Great Lakes region...to New York State by
Monday. Temperatures will be below normal with abundant
cloudiness...as highs struggle through the 60s...with mostly 50s
in the higher elevations.
With high pressure systems weak to non-existent, backfilling of the
low is likely, keeping rain almost continually going into mid-week.
Perhaps there will be improvement as early as Wednesday, but
the expected development of an inverted trof near our region
keeps this possibility in doubt.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
An approaching disturbance is expected to generate scattered showers
and thunderstorms this afternoon. Some of these storms have the
potential to be severe with large hail and damaging winds. Have
included most likely time period for storms to affect each site
based on current satellite trends showing building cumulus as well
as hi-res model solutions.
Low-level moisture may linger overnight in the wake of these storms,
with model soundings indicating the potential for light for or low
stratus. This may be contingent upon the terminals receiving
rainfall this afternoon. Have continued inherited forecast of IFR
conditions developing tonight. A drier airmass will filter in
Thursday, allowing sites to improve to VFR conditions by late
morning.
Winds today will be from the south at around 10 kt or less, becoming
light southerly overnight. Winds will turn westerly and may gust to
near 20 kt by the end of the TAF period early Thursday
afternoon.
Outlook...
Thursday Night: No Operational Impact. NO SIG WX.
Friday: Moderate Operational Impact. Scattered SHRA...TSRA.
Friday Night: Moderate Operational Impact. Scattered SHRA.
Saturday: No Operational Impact. NO SIG WX.
Saturday Night: Low Operational Impact. Isolated SHRA.
Sunday: Moderate Operational Impact. Scattered SHRA.
Sunday Night: Moderate Operational Impact. Scattered SHRA.
Monday: Moderate Operational Impact. Scattered SHRA.
&&
.FIRE WEATHER...
Strong to severe thunderstorms will be possible this afternoon and
evening as an upper level disturbance crosses the region. High
pressure will then build in for late tonight through Friday,
bringing mainly fair conditions, although isolated to scattered
showers are still possible both Thursday and Friday afternoon.
Temperatures will be warmer than recent days, although remaining
slightly below seasonal levels.
&&
.HYDROLOGY...
Showers and thunderstorms will continue through this evening.
Total QPF is expected to range from 0.25-0.50 inch, but locally
higher rainfall amts are possible in thunderstorms. Some minor
urban, small stream, and poor drainage flooding cannot be ruled
out through this evening.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.EQUIPMENT...
The ASOS at the Pittsfield Municipal Airport, MA and Glens
Falls, NY continue to experience outages with hourly METARS
occasionally or continuously missing. This will persist until
communications are fully restored.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Severe Thunderstorm Watch until 9 PM EDT this evening for
CTZ001-013.
NY...Severe Thunderstorm Watch until 9 PM EDT this evening for
NYZ032-033-038>043-047>054-058>061-063>066-082>084.
MA...Severe Thunderstorm Watch until 9 PM EDT this evening for
MAZ001-025.
VT...Severe Thunderstorm Watch until 9 PM EDT this evening for
VTZ013>015.
&&
SYNOPSIS...JVM
NEAR TERM...JVM
SHORT TERM...JVM
LONG TERM...ELH
AVIATION...Thompson
FIRE WEATHER...JVM
HYDROLOGY...KL/Thompson/JVM
EQUIPMENT...Hazardous weather outlook, May 31, 1:27 PM EDT, 2 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 127 PM EDT Wed May 31 2017 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-011100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 127 PM EDT Wed May 31 2017 ...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, eastern and central New York and southern Vermont. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of thunderstorms Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is now requested. Please send any severe weather reports to your local National Weather Service office in Albany, NY.
In the hours before
Special weather statement, May 31, 3:44 PM EDT, 41 minutes before
Special Weather Statement National Weather Service Albany NY 344 PM EDT WED MAY 31 2017 NYZ039>041-048>050-312030- Southern Fulton NY-Eastern Schenectady NY-Western Schenectady NY- Montgomery NY-Southern Saratoga NY-Northern Saratoga NY- 344 PM EDT WED MAY 31 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SCHENECTADY... SOUTHERN SARATOGA...SOUTHEASTERN FULTON AND EAST CENTRAL MONTGOMERY COUNTIES UNTIL 430 PM EDT... At 344 PM EDT, Doppler radar was tracking a strong thunderstorm over Amsterdam, moving east at 25 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Pattersonville-Rotterdam Junction around 355 PM EDT. Glenville and Rotterdam Junction around 400 PM EDT. Galway around 405 PM EDT. Rock City Falls and Burnt Hills around 420 PM EDT. Milton, Ballston Spa and North Ballston Spa around 425 PM EDT. Saratoga Springs, Round Lake and Country Knolls around 430 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 900 PM EDT for eastern and east central New York. LAT...LON 4315 7374 4289 7368 4286 7429 4304 7431 TIME...MOT...LOC 1944Z 260DEG 21KT 4297 7419 DBT
Local storm report, May 31, 3:52 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
352 PM EDT WED MAY 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 3 SW DARROWSVILLE 43.58N 73.86W
05/31/2017 M0.88 INCH WARREN NY PUBLIC
&&
EVENT NUMBER ALY1703815
JECSpecial weather statement, May 31, 4:02 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Albany NY
402 PM EDT WED MAY 31 2017
NYZ048>053-312030-
Eastern Albany-Western Rensselaer-Eastern Schenectady-Western
Schenectady-Southern Saratoga-Western Albany-
402 PM EDT WED MAY 31 2017
...A STRONG THUNDERSTORM WILL AFFECT SCHENECTADY...NORTHERN ALBANY...
SOUTHEASTERN SARATOGA AND NORTHWESTERN RENSSELAER COUNTIES...
At 401 PM EDT, a strong thunderstorm was located near Scotia, moving
east at 45 mph.
Winds in excess of 40 mph are possible with this storm.
This storm will be near...
Schenectady, Rotterdam, Colonie, Scotia, Niskayuna, Alplaus and
East Glenville around 410 PM EDT.
Burnt Hills around 415 PM EDT.
Clifton Park, Cohoes, Round Lake and Country Knolls around 420 PM
EDT.
Troy, Mechanicville and Waterford around 425 PM EDT.
Other locations impacted by this storm include Shakers, East Berne,
Glenridge, West Berne, Harding Crossing, Gifford, Willow Glen, Coons,
Garrison Manor and Knox.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Interstate 90 near exit 1s.
Interstate 890 near exit 7.
Interstate 87 between exits 1 and 8-8A, near exit 4, near exit 9-10,
near exit 8A , and between exits 8-9 and 9.
Interstate 787 near exit 9W.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4267 7417 4272 7417 4273 7418 4271 7418
4271 7419 4284 7419 4285 7417 4297 7372
4296 7371 4277 7361 4256 7420 4262 7420
TIME...MOT...LOC 2001Z 251DEG 40KT 4280 7404
JPVLocal storm report, May 31, 4:07 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
407 PM EDT WED MAY 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG GLEN 42.89N 74.35W
05/31/2017 MONTGOMERY NY FACEBOOK
TREE DOWN ON ROAD
&&
EVENT NUMBER ALY1703816
JECLocal storm report, May 31, 4:15 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
415 PM EDT WED MAY 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL HAGUE 43.75N 73.50W
05/31/2017 M1.00 INCH WARREN NY FACEBOOK
&&
EVENT NUMBER ALY1703817
JECLocal storm report, May 31, 4:23 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
423 PM EDT WED MAY 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL 1 NNW NISKAYUNA 42.83N 73.90W
05/31/2017 M1.75 INCH SCHENECTADY NY NWS EMPLOYEE
&&
EVENT NUMBER ALY1703818
JECThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 11:54 AM EDT | River Flood Warning | ALY | Oneida | 38 hr |
| May 31, 12:35 PM EDT | Special Weather Statement | ALY | Hamilton | 55 min |
| May 31, 1:29 PM EDT | Special Weather Statement | ALY | Hamilton | 61 min |
| May 31, 3:07 PM EDT | Special Weather Statement | ALY | Warren | 53 min |
| May 31, 3:19 PM EDT | Special Weather Statement | ALY | Montgomery, Schoharie | 41 min |
| May 31, 3:27 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 33 min |
| May 31, 3:34 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 41 min |
| May 31, 3:44 PM EDT | Special Weather Statement | ALY | Saratoga | 46 min |
| May 31, 4:02 PM EDT | Special Weather Statement | ALY | Schenectady | 28 min |
| May 31, 4:06 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Rensselaer, Saratoga, Schenectady, Washington | 54 min |
| May 31, 4:14 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 51 min |
| May 31, 4:43 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady | 2 hr |
| May 31, 4:55 PM EDT | Special Weather Statement | ALY | Herkimer | 35 min |
| May 31, 4:59 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene | 46 min |
| May 31, 5:00 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 60 min |
| May 31, 5:36 PM EDT | Special Weather Statement | ALY | Hamilton | 24 min |
| May 31, 5:50 PM EDT | Special Weather Statement | ALY | Columbia | 25 min |
| May 31, 5:57 PM EDT | Special Weather Statement | ALY | Ulster | 33 min |
| May 31, 6:03 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Ulster | 57 min |
| May 31, 6:13 PM EDT | Special Weather Statement | ALY | Dutchess | 47 min |
| May 31, 6:16 PM EDT | Special Weather Statement | ALY | Columbia | 29 min |
| May 31, 6:44 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Ulster | 61 min |
| May 31, 7:14 PM EDT | Tornado Warning | ALY | Dutchess | 31 min |
Nearby
Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.